# SDR 9624389614

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE RIGHT CUSP MEMBRANE AND FITTING AT FS 851, LONGERON 18R.  REPAIRED CUSP AND REPLACED THE FITTING PER SRM 51-10-03, 51-30-02.
